# SDR 2018F00034

- Difficulty date: November 10, 2017
- Submitted: November 10, 2017
- Operation: General aviation
- Aircraft: N262MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9278
- Aircraft time: 4,632 hours
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED DURING CRUISE FLIGHT FOR 15 SECONDS BEFORE THE FIRE WARNING LIGHT EXTINGUISHED UNCOMMANDED.  THE SYSTEM WAS INSPECTED AND A FUNCTIONAL TEST WAS PERFORMED WITH NO DEFECTS NOTED. THE DISCREPANCY COULD NOT BE DUPLICATED.
